Approssimazioni di Artin-Whaples con grado limitato su varietà algebriche

Mantova, V orcid.org/0000-0002-8454-7315 (2013) Approssimazioni di Artin-Whaples con grado limitato su varietà algebriche. Bolletino dell Unione Matematica Italiana, 6 (3). pp. 693-697. ISSN 1972-6724

Metadata

Authors/Creators:
Dates:
  • Published: 1 January 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Sep 2017 11:10
Last Modified: 08 Sep 2017 11:10
Status: Published

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export